# SDR SWAA2022030872434

- Difficulty date: April 29, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,022 hours, 16,263 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL; RBL 26 VERTICAL STIFFENER CRACKED. / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02.
